New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MissMindy
Regular Member


Date Joined Nov 2007
Total Posts : 27
   Posted 12/17/2007 5:34 PM (GMT -7)   
confused
I have noticed a few red bumps on my chest and stamach and my legs. Not many but I am starting to get conserned. Is this part of the UC? Is it a reaction to the meds that I have been taking. I haven't changed my meds or done anything out of the ordinay for about 2 months now. I noticed these when I thought that I was going into remession. Other than the red bumps I feel healthy. I only have between 1 and 2 trips to the restroom a day and haven't gone out and tried any new foods since Thanksgiving.
I am going to call my dr. tomorrow morning and try to get in to see her. But I just wanted to see what you guys had to say and if you have any idea what it is that is going on with me.
Thank you!
confused
MissMindy
------------------------------------------------------------------------------------
A 20 year old girl that is newly diagnosed
Yet she still is determined to go out and live her life to the fullest...
Diagnosed 10/30/2007
Currently taking:
Lilailda
Prednisone -NO MORE! :)


tjf
Veteran Member


Date Joined Dec 2005
Total Posts : 3238
   Posted 12/17/2007 5:52 PM (GMT -7)   
Hmm haven't run into that. Changed your bath soap or laundry detergent lately? Could it be dry skin...eczema?? Have you taken any Benadryl to see if that helps? I think at least calling your GIs nurse is a good idea.
Tabitha (Tab)

100mg Azathioprine, 2 Fibercon, Colazal-9 a day, Acidopholis Pearls, Nexium

http://www.healingwell.com/donate
Co-Moderator UC Forum


chicagoatc
Regular Member


Date Joined Sep 2006
Total Posts : 133
   Posted 12/17/2007 6:20 PM (GMT -7)   

  I get this same kind of thing maybe once a year or so.  I have been to like every doctor and no one has come up with anything.  Not an allergy, nothing.  I personally think it has to do with the uC but I'm not sure how.  I can't even tie it to a flare or a not-flaring time, it seems random.  People usually get alarmed by a rash on the trunk but it has always just gone away on it's own.  Does it itch?  Mine does but not all the time.  I find that Calamine lotion and any anti-itch liquid/gel that you can put on with a cotton ball helps.  If you ever figure out the issue, be sure to post it!

Becky


29 years old; diagnosed since 1997 (but I've had it forever)
 
Current meds:
-Prednisone 15 mg
-Re-trying Imuran; I'm at 75 mg now.
-Asacol 12/day
-Failed Remicade (8/06-8/07)
-Calcium (for my steroid-affected bones)
-Prenatal vitamins (for the extra stuff, not for pregnancy)
 


Castlefront
Regular Member


Date Joined Jan 2007
Total Posts : 26
   Posted 12/27/2007 10:08 AM (GMT -7)   
Hi there - I had red spots that appeared on the inside of my arm.  This was soon after I started talking Salofalk - no clue if there was any connection to the meds or UC.  But there was no other reasonable cause ... Still a mystery.  They were well organized and itchy! Went away in few days.

stm177
Regular Member


Date Joined Jul 2007
Total Posts : 90
   Posted 12/27/2007 5:13 PM (GMT -7)   
It could be "cherry angioma". Sort of like a benign capillary tumor.

http://en.wikipedia.org/wiki/Cherry_angioma
Proctitis - diagnosed April 2007 (symptoms starting in October 2006)

Flares treated with Rowasa enemas

Mild food diet (chicken, rice, collard greens, no sugar, no corn, no beef/pork, etc)


abefij
New Member


Date Joined Mar 2007
Total Posts : 15
   Posted 12/27/2007 5:32 PM (GMT -7)   
I get red spots whenever I'm on a 5-ASA drug. They are quite large at times. Almost like psoriasis(sic?) I don't get them quite as often with Lialda. I get more in winter. I believe humidity is a factor.

A skin rash is in the list of known side effects though. You can see a list here: http://www.drugs.com/lialda.html

Brent

dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 12/27/2007 6:45 PM (GMT -7)   
Is it like a rash? with the spots close together? Are they raised bumps?

One time I did get a red rash ALL OVER my body. Should have gone to the doc, but didn't. Used lots of hydrocortizone cream and Benedryl. I'd suggest going to the doc if it's more rash like and itchy.

If they're not raised, and they are far apart - just sporadic - I would tend to agree with the cherry angioma. I have about a dozen little red spots - about the size of a pin head or smaller - that have appeared since my diagnosis.

Let us know what you find out :)
Pan-colitis and GERD diagnosed May 2003
 
Asacol 12 per day,  Azathioprine 75mg, Rowasa and Canasa as needed
Aciphex, Effexor XR, BCP, Rhinocort nasal spray
Forvia and a Probiotic
 
Osteopenia (hip and spine) from prednisone use.  Started Azathioprine because I was steroid dependent.
 
Co-Mod for the UC forum
Keep HealingWell running smoothly:  www.healingwell.com/donate


AshNH
Regular Member


Date Joined Jul 2007
Total Posts : 208
   Posted 12/27/2007 11:40 PM (GMT -7)   
I have had similar reaction and also think that it is related to UC, meds, etc. My red bumps were extremely severe and it took few appointments with dermatologist, who was clueless. Finally, my regular doctor prescribed steroid cream that got rid of it. The skin the underarms was turning blue/black and muscles were dying..
Ash 39 NH, vegetarian
Diagnosed with UC July 06 (I think 6/6/6) during 10 day hospitalization
Current meds: Asacol 12, Imuran 150mg
Centrum Silver, Primadophilus Reuteri, DHA-Omega 3, L-glutamine


quincy
Elite Member


Date Joined May 2003
Total Posts : 29860
   Posted 12/28/2007 1:58 PM (GMT -7)   
AshNH...what exactly happened to your underarms? What meds did the doc deem the cause? Sounds horrific.

q
*Heather*Status:mini flare June 23* 6asacol daily+ Salofalk (tapered every 4th night)
~diagnosed January 1989 UC (proctosigmoiditis)
~5ASA: Asacol + Salofalk enemas (increase for flares tapered to maintenance)
~Bentylol (dicyclomine) 20mg as needed
~vitamins/minerals 
~Probiotic 2 (Natural Factors Protec) + 1 (Primadophilus Reuteri) at bedtime
~Natural Factors Multi Digestive Enzymes with supper
~Ranitidine,Pariet (reflux) Effexor XR 75mg;  Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS"  worth it !!!


quincy
Elite Member


Date Joined May 2003
Total Posts : 29860
   Posted 12/28/2007 2:08 PM (GMT -7)   
MissMindy...what did the doc say about the bumps?

q
*Heather*Status: mini flare Dec 28... increased enemas to nightly
~diagnosed January 1989 UC (proctosigmoiditis)
~5ASA: Asacol (6 daily) + Salofalk enemas (increase for flares tapered to maintenance)
~Bentylol (dicyclomine) 20mg as needed
~vitamins/minerals/supplements 
~Probiotic 3(Natural Factors Protec) bedtime + 1 (Primadophilus Reuteri) occasionally
~multi-digestive enzymes as needed ....bromelain 1 - 2x daily
~Ranitidine,Pariet (reflux) Effexor XR 75mg;  Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS"  worth it !!!

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 3:44 PM (GMT -7)
There are a total of 2,906,239 posts in 318,936 threads.
View Active Threads


Who's Online
This forum has 158274 registered members. Please welcome our newest member, Identifiedinlove7.
331 Guest(s), 10 Registered Member(s) are currently online.  Details
PeteZa, opugirl, Scaredy Cat, cakegirl, js100, Sherrine, Manzanita2, Woodduck12, Tim Tam, Agerst